# SDR R61A201505290354

- Difficulty date: May 29, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE WALL 351BZ AT LOWER AND UPPER BENDS IS CRACKED.  MX REPAIRED APU FIRE WALL 351BZ BY CUTTING OUT DAMAGE IAW SRM 53-31-21, REV 28. REF VP016005-2015/342 C1 FOR CORRECTIVE ACTION.  REPAIR REQUIRES RE-INSPECT WITH THE FOLLOWING REQUIREMENTS EXTERNAL DET OG 10000, F/C TRANSFERED TO NON MEL DMI 135440/ 3 FOR 6 MONTHS TO ALLOW INCORPORATION TO INSPECTION MAINTENANCE PROGRAM GMM 5.14.3. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
